# SDR REXA2012102001569

- Difficulty date: November 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 11,753 hours, 7,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON GALLEY 3 INOP.  RECONNECTED 9341 IAW CRJ900 AMM 25-31-00-400-803 STEPS 4A-16.  OPS CHECK GOOD IAW CRJ900 AMM 33-51-00-710-801.
